# SDR CALA2018062101487

- Difficulty date: June 17, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 88,205 hours, 21,398 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Part serial: L5700
- Condition: Unlaced
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT OVERWING EMERGENCY EXIT RAFT, ROW 21 ABC, LACING UNDONE.  REPLACED THE RAFT.
